# SDR HALA0700466

- Difficulty date: October 31, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 69,255 hours, 12,602 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON FASTENERS ON LEFT HORIZONTAL STABLIZER REAR SPAR OUTBOARD END.  REMOVED CORROSION PER SRM 51-10-02 AND TREATED PER SRM 51-20-01.
